# SDR SWAA101020

- Difficulty date: February 22, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 52,019 hours, 43,396 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE CABLE LOOSE.  SECURED CABLE PER MM.
